Home > Groups > Copaxone and Tinnitus > Hello I have taken Copaxone 40 mg 3 x week for ...

Hello I have taken Copaxone 40 mg 3 x week for ...

  • Hello I have taken Copaxone 40 mg 3 x week for about 2 years. Seems like I've had ringing in my right ear for about 1 1/2 years It's gradually gotten louder and seems like it's both ears now. I have gone to various different doctors to try and rule out what ever might be causing it. I have seen GP, ENT, dentist, Ortho, cardiologist, and my MS neurologist and all say they "doubt it's from that"( other issues I have) I've tried stopping coffee and changing meds....everything except the Copaxone. Neuro doesn't think it's from MS

    Post created 4 weeks 9 hours ago

Comments

No comments have been posted yet.

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes